# SDR 2010FA0001017

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N623TS
- Make and model: Columb LC41550FG400
- Aircraft serial: 41668
- Aircraft time: 316 hours
- Engine: Cont TSIO550C
- Engine time: 316 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: LB57263401LB5726
- Condition: Worn
- Location: Te Flaps
- Part time: 316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASSEMBLIES/SYS HAS EXCESSIVE PLAY: DURING ANNUAL INSP FOUND FLAP RODS HAD EXCESSIVE PLAY AT FLAP CONTROL RODS. URETHANE INSERTS IN EA FLAP ROD ARE LOOSE. FURTHER INVESTIGATION REVEALS THAT THE HOLES THROUGH THE URETHANE INSERTS ARE ELONGATED. AMM CHAP 27 DOES NOT GIVE ANY WEAR LIMIT OR AUTHORIZED REPAIR IN THE MM, FOR THIS REASON, THE RODS REQUIRED TO BE CHANGED BECAUSE MFG SERVICE CTRS ARE NOT AUTHORIZED TO CHANGE THE URETHANE INSERT THAT IS INSERTED IN THE ROD ASSY AND FASTENED TOGETHER BY 2 BOLTS ON EACH END. THE ROD PN IN THE ACFT ARE PN LB57263401 FOR THE LT WING ROD AND PN LB57263402 FOR THE RT WING FLAP ROD. REF MFG, CHAP 27-00-00, FIG 29, INDEXES 27 & 28.
